Accessibility navigation


Pythagorean triples from infinite series

Glaister, P. (2004) Pythagorean triples from infinite series. Mathematics and Computer Education, 38 (3). pp. 267-270.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4980
Additional Information:0730-8639 Thrice yearly: 3 issues per year MATHEMATICS AND COMPUTER EDUCATION English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation